# SDR AWXA200501231

- Difficulty date: September 21, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Part serial: NSN
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CRACK, 1.7 INCHES IN LENGTH, AT STRINGER 18A ON WEB JUST FORWARD OF BS 727.  MAINTENANCE TRIMMED OUT CRACK AT BS 727 AND STR 18A IAW AMERICA WEST AIRLINES ENGINEERING REQUEST NR 03-5361-05285-ES1. FABRICATED FILLER AND RADIUS FILLER IAW AWA ER NR 03-5361-05285-ES1.  INSTALLED FABRICATED REPAIR PARTS ON WEB AT BS 727 AND STR 18A IAW AWA ER NO. 03-5361-05285-ES1.
